On a “Liapunov like” function for an equation z ˙ = f ( t , z ) with a complex-valued function f

Josef Kalas

Archivum Mathematicum (1982)

  • Volume: 018, Issue: 2, page 65-76
  • ISSN: 0044-8753

How to cite

top

Kalas, Josef. "On a “Liapunov like” function for an equation $\dot{z}=f(t,z)$ with a complex-valued function $f$." Archivum Mathematicum 018.2 (1982): 65-76. <http://eudml.org/doc/18078>.

@article{Kalas1982,
author = {Kalas, Josef},
journal = {Archivum Mathematicum},
keywords = {Lyapunov functions; asymptotic properties},
language = {eng},
number = {2},
pages = {65-76},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On a “Liapunov like” function for an equation $\dot\{z\}=f(t,z)$ with a complex-valued function $f$},
url = {http://eudml.org/doc/18078},
volume = {018},
year = {1982},
}

TY - JOUR
AU - Kalas, Josef
TI - On a “Liapunov like” function for an equation $\dot{z}=f(t,z)$ with a complex-valued function $f$
JO - Archivum Mathematicum
PY - 1982
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 018
IS - 2
SP - 65
EP - 76
LA - eng
KW - Lyapunov functions; asymptotic properties
UR - http://eudml.org/doc/18078
ER -

References

top
  1. Hartman P., Ordinary Differential Equations, Wiley, New York/London/Sydney, 1964. (1964) Zbl0125.32102MR0171038
  2. Kalas J., Asymptotic behaviour of the solutions of the equation dz/dt = f(t, z) with a complex-valued function f, Proceedings of the Colloquium on Qualitative Theory of Differential Equations, August 1979, Szeged-Hungary, Seria Colloquia Mathematica Societatis János Bolyai & North-Holland Publishing Company, pp. 431-462. (1979) Zbl0486.34034MR0680606
  3. Kalas J., On the asymptotic behaviour of the equation dz/dt =f(t,z) with a complex-valued function f, Arch. Math. (Brno) 17 (1981), 11-22. (1981) Zbl0475.34028MR0672484
  4. Kalas J., On certain asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f, Czech. Math. Journal, to appear. Zbl0547.34042MR0718923
  5. Kalas J., Asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f, Arch. Math. (Brno) 17 (1981), 113-124. (1981) Zbl0482.34047MR0672315
  6. Kalas J., [unknown], Arch. Math. (Brno) 17 (1981), 191-206. (1981) MR0672659
  7. Ráb M., The Riccati differential equation with complex-valued coefficients, Czech. Math. Journal 20 (1970), 491-503. (1970) Zbl0215.14201MR0268452
  8. Ráb M., Geometrical approach to the study of the Riccati differential equation with complex-valued coefficients, J. Diff. Equations 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454
  9. Sverdlove R., Vector fields defined by complex functions, J. Differential Equations 34 (1979), 427-439. (1979) Zbl0431.34034MR0555320

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.